Skip to Main Content

Representation Theory

Published by the American Mathematical Society, the Representation Theory (ERT) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-4165

The 2020 MCQ for Representation Theory is 0.7.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


On the $\mathfrak n$-cohomology of limits of discrete series representations
HTML articles powered by AMS MathViewer

by Wolfgang Soergel PDF
Represent. Theory 1 (1997), 69-82

Corrigendum: Represent. Theory 19 (2015), 1-2.


Using localization we translate the problem of computing the $\mathfrak {n}$-cohomology of limits of discrete series representations into a problem about the combinatorics of Weyl groups.
Similar Articles
  • Retrieve articles in Representation Theory of the American Mathematical Society with MSC (1991): 22E46, 17B20
  • Retrieve articles in all journals with MSC (1991): 22E46, 17B20
Additional Information
  • Wolfgang Soergel
  • Affiliation: Universität Freiburg Mathematisches Institut Eckerstraße 1 D-79104 Freiburg Germany
  • Email:
  • Received by editor(s): August 8, 1996
  • Received by editor(s) in revised form: January 2, 1997
  • Published electronically: March 7, 1997
  • © Copyright 1997 By the author
  • Journal: Represent. Theory 1 (1997), 69-82
  • MSC (1991): Primary 22E46, 17B20
  • DOI:
  • MathSciNet review: 1445512